# SDR CA190628013

- Difficulty date: June 27, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 767-39H
- Aircraft time: 111,720 hours
- Engine: Ge CF680C2B6F
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 273T62033
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKE-OFF LEFT MAIN GEAR FAILED TO RETRACT. EICAS MSG `GEAR DISAGREE` AND `GEAR DOORS` WITH ASSOCIATED ANNUNCIATION LIGHTS. QRH PROCEDURE FOLLOWED WITH A NORMAL GEAR EXTENSION AND RETURNED TO LAND. UPON TROUBLESHOOTING FOUND THE LMLG SIDE STRUT ACTUATOR HAD FAILED INTERNALLY AT THE THREADED ATTACH POINT OF THE ACTUATOR. THE SIDE STRUT ACTUATOR WAS REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC# 20190628013)
